ArticleThe Journal of dermatology2022
Three cases of drug-induced hypersensitivity syndrome associated with mRNA-based coronavirus disease 2019 vaccines.
Article in The Journal of dermatology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 15 citations in OpenAlex.
- Atypical lymphoid proliferations associated with therapeutic intervention: a report of the 2024 EA4HP/SH lymphoma workshop.Virchows Archiv : an international journal of pathology · 2025Review
- A 39-year-old woman with non-follicular pustules on targetoid plaques during treatment for in vitro fertilization and embryo transfer.Internal and emergency medicine · 2023Article
- Colitis with Hypereosinophilia following the Second Dose of the BNT162b2 mRNA COVID-19 Vaccine: A Case Report with a Literature Review.Internal medicine (Tokyo, Japan) · 2023Review
- Article
- Three cases of drug-induced hypersensitivity syndrome associated with mRNA-based coronavirus disease 2019 vaccines.The Journal of dermatology · 2022Article
- Early-Onset Drug Hypersensitivity Syndrome in a Man With Pneumonia Due to Pre-sensitization to Olanzapine.Cureus · 2022Article
- Immunopathogenic Insights on Preferential Human Herpesvirus-6 Reactivation in Drug Rash With Eosinophilia and Systemic Symptoms: A Scoping Review.Journal of cutaneous medicine and surgeryArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced hypersensitivity syndrome (DiHS) is a severe drug eruption that can induce reactivation of herpesviruses such as human herpesvirus 6, resulting in symptom flare-up and organ damage. DiHS is known as drug reaction with eosinophilia and systemic symptoms (DRESS) in Europe. We report three cases of DiHS that could have been triggered by mRNA-based coronavirus disease 2019 (COVID-19) vaccines. In these three patients, symptoms of DiHS developed 2-6 days after the first dose of an mRNA-based COVID-19 vaccine. Although there have been no reports of DiHS/DRESS induced by mRNA-based COVID-19 vaccines in domestic and international journals despite the progress in vaccination worldwide, we speculate that mRNA-based COVID-19 vaccines might have triggered the development of DiHS/DRESS in our patients. In the current coronavirus epidemic, it might be important to assess mRNA-based COVID-19 vaccination status and date of vaccination when evaluating a patient with DiHS/DRESS.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.